Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On inequalities for zeros of entire functions


Author: M. I. Gil'
Journal: Proc. Amer. Math. Soc. 133 (2005), 97-101
MSC (2000): Primary 30D20
DOI: https://doi.org/10.1090/S0002-9939-04-07504-5
Published electronically: June 2, 2004
MathSciNet review: 2085158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive inequalities for zeros of an entire function of finite order in terms of the coefficients of its Taylor series. Our results are new even for polynomials.


References [Enhancements On Off] (What's this?)

  • 1. Joe Diestel, Hans Jarchow, and Andrew Tonge, Absolutely summing operators, Cambridge Studies in Advanced Mathematics, vol. 43, Cambridge University Press, Cambridge, 1995. MR 1342297
  • 2. M. I. Gil′, Inequalities for imaginary parts of zeros of entire functions, Results Math. 37 (2000), no. 3-4, 331–334. MR 1759284, https://doi.org/10.1007/BF03322003
  • 3. B. Ja. Levin, Distribution of zeros of entire functions, Revised edition, Translations of Mathematical Monographs, vol. 5, American Mathematical Society, Providence, R.I., 1980. Translated from the Russian by R. P. Boas, J. M. Danskin, F. M. Goodspeed, J. Korevaar, A. L. Shields and H. P. Thielman. MR 589888
  • 4. B. Ya. Levin, Lectures on entire functions, Translations of Mathematical Monographs, vol. 150, American Mathematical Society, Providence, RI, 1996. In collaboration with and with a preface by Yu. Lyubarskii, M. Sodin and V. Tkachenko; Translated from the Russian manuscript by Tkachenko. MR 1400006
  • 5. A. Pietsch, Eigenvalues and 𝑠-numbers, Mathematik und ihre Anwendungen in Physik und Technik [Mathematics and its Applications in Physics and Technology], vol. 43, Akademische Verlagsgesellschaft Geest & Portig K.-G., Leipzig, 1987. MR 917067
    Albrecht Pietsch, Eigenvalues and 𝑠-numbers, Cambridge Studies in Advanced Mathematics, vol. 13, Cambridge University Press, Cambridge, 1987. MR 890520

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D20

Retrieve articles in all journals with MSC (2000): 30D20


Additional Information

M. I. Gil'
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, Beer-Sheva 84105, Israel
Email: gilmi@cs.bgu.ac.il

DOI: https://doi.org/10.1090/S0002-9939-04-07504-5
Received by editor(s): November 6, 2002
Received by editor(s) in revised form: August 28, 2003
Published electronically: June 2, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society